# SDR DALA13028853753

- Difficulty date: June 10, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 785-792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CARGO TRACK HAS CORRODED BS 785 -792, LBL 17.  MX REPLACED CARGO TRACK IAW SRM 51-40-02 AND SRM 53-00-53, REPAIR 3.
